# SDR C2XA99BT098

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 44
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 3680 - MAINTENANCE FOUND PASSENGER DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT BULB AND OPS CHECKED SYSTEM GOOD.  (M)
